Algebraic & Geometric Topology

The rational homology of spaces of long links

Paul Arnaud Songhafouo Tsopméné

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We provide a complete understanding of the rational homology of the space of long links of m strands in d when d 4. First, we construct explicitly a cosimplicial chain complex, L, whose totalization is quasi-isomorphic to the singular chain complex of the space of long links. Next we show, using the fact that the Bousfield–Kan spectral sequence associated to L collapses at the E2 page, that the homology Bousfield–Kan spectral sequence associated to the Munson–Volić cosimplicial model for the space of long links collapses at the E2 page rationally, solving a conjecture of B Munson and I Volić. Our method enables us also to determine the rational homology of high-dimensional analogues of spaces of long links. Our last result states that the radius of convergence of the Poincaré series for the space of long links (modulo immersions) tends to zero as m goes to infinity.

Article information

Source
Algebr. Geom. Topol., Volume 16, Number 2 (2016), 757-782.

Dates
Received: 15 September 2014
Revised: 1 July 2015
Accepted: 11 July 2015
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1510841151

Digital Object Identifier
doi:10.2140/agt.2016.16.757

Mathematical Reviews number (MathSciNet)
MR3493406

Zentralblatt MATH identifier
1354.57033

Subjects
Primary: 57Q45: Knots and links (in high dimensions) {For the low-dimensional case, see 57M25}
Secondary: 18D50: Operads [See also 55P48] 18G40: Spectral sequences, hypercohomology [See also 55Txx] 55P48: Loop space machines, operads [See also 18D50]

Keywords
long links embeddings calculus module over operads spectral sequences

Citation

Songhafouo Tsopméné, Paul Arnaud. The rational homology of spaces of long links. Algebr. Geom. Topol. 16 (2016), no. 2, 757--782. doi:10.2140/agt.2016.16.757. https://projecteuclid.org/euclid.agt/1510841151


Export citation

References

  • G Arone, V Turchin, On the rational homology of high-dimensional analogues of spaces of long knots, Geom. Topol. 18 (2014) 1261–1322
  • P Boavida de Brito, M Weiss, Manifold calculus and homotopy sheaves, Homology Homotopy Appl. 15 (2013) 361–383
  • T,G Goodwillie, M Weiss, Embeddings from the point of view of immersion theory, II, Geom. Topol. 3 (1999) 103–118
  • G Komawila, P Lambrechts, Euler series, Stirling numbers and the growth of the homology of the space of long links, Bull. Belg. Math. Soc. Simon Stevin 20 (2013) 843–857
  • P Lambrechts, V Turchin, I Volić, The rational homology of spaces of long knots in codimension $>2$, Geom. Topol. 14 (2010) 2151–2187
  • P Lambrechts, I Volić, Formality of the little $N$–disks operad, Mem. Amer. Math. Soc. 1079, Amer. Math. Soc. (2014)
  • J,P May, Simplicial objects in algebraic topology, Van Nostrand Mathematical Studies 11, D. Van Nostrand, Princeton (1967)
  • S Moriya, Multiplicative formality of operads and Sinha's spectral sequence for long knots, Kyoto J. Math. 55 (2015) 17–27
  • B,A Munson, I Volić, Cosimplicial models for spaces of links, J. Homotopy Relat. Struct. 9 (2014) 419–454
  • D,P Sinha, Manifold-theoretic compactifications of configuration spaces, Selecta Math. 10 (2004) 391–428
  • D,P Sinha, Operads and knot spaces, J. Amer. Math. Soc. 19 (2006) 461–486
  • P,A Songhafouo Tsopméné, Formality of Sinha's cosimplicial model for long knots spaces and the Gerstenhaber algebra structure of homology, Algebr. Geom. Topol. 13 (2013) 2193–2205
  • V Tourtchine, T Willwacher, Relative (non-)formality of the little cubes operads and the algebraic Schoenflies theorem, preprint (2014)
  • V Turchin, Hodge-type decomposition in the homology of long knots, J. Topol. 3 (2010) 487–534
  • V Turchin, Context-free manifold calculus and the Fulton–MacPherson operad, Algebr. Geom. Topol. 13 (2013) 1243–1271
  • M Weiss, Embeddings from the point of view of immersion theory, I, Geom. Topol. 3 (1999) 67–101
  • M,S Weiss, Homology of spaces of smooth embeddings, Q. J. Math. 55 (2004) 499–504